Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I have pink liquid coming out from my vagina and my vagina hurts along with lower back and lower belly

Hi, my lungs hurt, I m coughing, I m having sleeping apnea, my vagina hurts along with lower back and lower belly, and after I pee pink liquid comes out, it s been happening for 3 months now and I m also really depressed my brother wants to send me to a therapy . I m 16 turning 17, I am active, Female, I have asthma , and operated my lips twice due inflammation . please help.
Asked On : Tue, 1 Feb 2011
Answers:  3 Views:  475
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

you have asthama-must be coughing a lot, bringing about strain to your whole body, including lower abdomen & pelvis. The pain may be attributed to that.

Are you sexually active? if so are you pregnant? -in that case you need to visit a gynac &get treatment.

As far as asthama is concerned,now a days there are wonderful drug which make you comfertable.please consult a asthama specialist,get throughly examined ,to have proper advice of treament.

Along with treament,life style changes including regular respiratory exercises.light physical work outs,avoiding allergens, reular &healthy diet without allergens will make you perfectly normal.

Answered: Fri, 16 Sep 2011
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to Healthcaremagic. The issues you are facing seems to be different. The sleeping apnoea is possibly due to asthmatic effects on lungs and the urinary and lower abdominal discomfort is due to UTI. You must visit your doctor for treatment of both issues. You will need to undergo urine tests and chest xray. Wish you good health.
Answered: Sat, 1 Oct 2011
I find this answer helpful
  User's Response
Sounds like an STI. get checked. If not it could just be stress or something else you're unaware of. You should defiently go and see a doctor.
Answered: Sun, 20 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor